ITEM VIEW

Hopf and Lie algebras in semi-additive varieties

dc.contributor.authorPorst, Hans E.en_ZA
dc.date.accessioned2019-02-19T09:38:12Z
dc.date.available2019-02-19T09:38:12Z
dc.date.issued2017
dc.identifier.citationPorst, H. E. 2017. Hopf and Lie algebras in semi-additive Varieties. Logical Methods in Computer Science, 13(2):1-13, doi:10.23638/LMCS-13(2:3)2017
dc.identifier.issn1860-5974 (online)
dc.identifier.otherdoi:10.23638/LMCS-13(2:3)2017
dc.identifier.urihttp://hdl.handle.net/10019.1/105437
dc.descriptionCITATION: Porst, H. E. 2017. Hopf and Lie algebras in semi-additive Varieties. Logical Methods in Computer Science, 13(2):1-13, doi:10.23638/LMCS-13(2:3)2017.en_ZA
dc.descriptionThe original publication is available at https://lmcs.episciences.org/3315en_ZA
dc.description.abstractWe study Hopf monoids in entropic semi-additive varieties with an emphasis on adjunctions related to the enveloping monoid functor and the primitive element functor. These investigations are based on the concept of the abelian core of a semi-additive variety variety and its monoidal structure in case the variety is entropic.en_ZA
dc.description.urihttps://lmcs.episciences.org/3315
dc.format.extent13 pagesen_ZA
dc.language.isoen_ZAen_ZA
dc.publisherLogical Methods in Computer Scienceen_ZA
dc.subjectLie algebraen_ZA
dc.subjectFactors (Algebra)en_ZA
dc.subjectHopf algebraen_ZA
dc.subjectVarieties (Universal algebra)en_ZA
dc.titleHopf and Lie algebras in semi-additive varietiesen_ZA
dc.typeArticleen_ZA
dc.description.versionPublisher's versionen_ZA
dc.rights.holderAuthor retains copyrighten_ZA


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

ITEM VIEW